# SDR UALA2011112706490

- Difficulty date: November 23, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,743 hours, 21,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF FIXED LEADING EDGE, UNDER RT INBOARD SLAT NR 6 FOUND DAMAGED.  TWO, SIX INCH OVAL DENTS MEASURING 1-4 INCH DEEP IN COMPOSITE STRUCTURE.   REPAIRED PER SRM.
